# SDR AALA2020061879005

- Difficulty date: June 16, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 11,173 hours, 4,242 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 10375201000
- Part serial: 16B44085
- Condition: Faulted
- Location: Nlg
- Part time: 11,174 hours, 4,243 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR INTERRUPTED,  ECAM FOR L/G SHOCK ABSORBER FAULT, LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF NO EMERGENCY DECLARED.   REPLACED THE NLG SHOCK ABSORBER IAW AMM 32-21-13 LEAK AND OPS CHECKED GOOD.
